MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.4725-24

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2025

Recurrent Vomiting due to Severe Hyponatremic-Hypertensive Syndrome in an Elderly Patient.

Morishita Koki, Nakamura Kaito, Kubota Takafumi, Ota Yusuke, Nabuchi Mirei, Hibako Keita, Serizawa Yoshimoto, Hoshi Tetsuya

СтатьяКлинический случайПеревод в очереди

Аннотация

Hyponatremic-hypertensive syndrome (HHS) is a rare disorder, particularly in adults. A 76-year-old woman presented with vomiting and severe hyponatremia. The patient had been hospitalized four times over the past four years due to hyponatremia and recurrent vomiting. On admission, magnetic resonance angiography revealed left renal artery stenosis, which led to a diagnosis of HHS. Treatment with enalapril followed by tolvaptan improved the patient's condition, without the need for renal artery angioplasty. HHS should therefore be considered in patients with hyponatremia, hypertension, or recurrent vomiting. In addition to angiotensin-converting enzyme inhibitors and renal artery angioplasty, tolvaptan may also be a new effective treatment option for HHS.

Для цитирования: Morishita Koki, Nakamura Kaito, Kubota Takafumi, Ota Yusuke, Nabuchi Mirei, Hibako Keita, Serizawa Yoshimoto, Hoshi Tetsuya. Recurrent Vomiting due to Severe Hyponatremic-Hypertensive Syndrome in an Elderly Patient.. Internal medicine (Tokyo, Japan). 2025. DOI: 10.2169/internalmedicine.4725-24.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.